Title of article :
Quasiparallel planes in finite planar spaces Original Research Article
Author/Authors :
Sveva Freni، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
8
From page :
117
To page :
124
Abstract :
In this paper, quasiparallelism relation in finite planar spaces is investigated. This shed more light on the classification problem: generalized three-dimensional projective spaces and three-dimensional affine spaces are characterized.
Keywords :
Quasiparallel lines , Quasiparallel planes
Journal title :
Discrete Mathematics
Serial Year :
2002
Journal title :
Discrete Mathematics
Record number :
950187
Link To Document :
بازگشت